# SDR HALA2010091600443

- Difficulty date: September 16, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACK 1197+132, RBL 88.5.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-51.
